Alert archive / Michigan / Frost Advisories in 2014
Frost Advisory 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this frost advisory at May 5, 2014, 2:47 PM EDT for 18 counties in Michigan. It took effect at May 6, 2014, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2014, 2:47 PM EDT (18:47 UTC)
- In effect from
- May 6, 2014, 2:00 AM EDT
- Expired
- May 6, 2014, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Grand Rapids, MI
Counties Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI
The radar
The Grand Rapids radar (KGRR), 47 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
898 WWUS73 KGRR 051847 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 247 PM EDT MON MAY 5 2014 MIZ037>040-043>046-051-052-057>059-060300- /O.NEW.KGRR.FR.Y.0002.140506T0600Z-140506T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM- GRATIOT-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT... GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS 247 PM EDT MON MAY 5 2014 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. HAZARDOUS WEATHER... * WIDESPREAD FROST IS EXPECTED BETWEEN MIDNIGHT AND SUNRISE. IMPACTS... * FROST MAY DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ WDM
4 follow-up statements
781 WWUS73 KGRR 051951 CCA NPWGRR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GRAND RAPIDS MI 351 PM EDT MON MAY 5 2014 MIZ037>040-043>046-051-052-057>059-060415- /O.COR.KGRR.FR.Y.0002.140506T0600Z-140506T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM- GRATIOT-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT... GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS 351 PM EDT MON MAY 5 2014 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. HAZARDOUS WEATHER... * WIDESPREAD FROST IS EXPECTED BETWEEN 2 AM AND SUNRISE. IMPACTS... * FROST MAY DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ WDM
399 WWUS73 KGRR 060223 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1023 PM EDT MON MAY 5 2014 MIZ065>067-073-074-061030- /O.EXA.KGRR.FR.Y.0002.140506T0600Z-140506T1200Z/ BARRY-EATON-INGHAM-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HASTINGS...CHARLOTTE...LANSING... BATTLE CREEK...JACKSON 1023 PM EDT MON MAY 5 2014 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. HAZARDOUS WEATHER... * AREAS OF FROST ARE EXPECTED BETWEEN 2 AM AND SUNRISE AS TEMPERATURES FALL INTO THE MID AND UPPER 30S. IMPACTS... * FROST MAY DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037>040-043>046-051-052-057>059-061030- /O.CON.KGRR.FR.Y.0002.140506T0600Z-140506T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM- GRATIOT-KENT-IONIA-CLINTON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT... GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS 1023 PM EDT MON MAY 5 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... HAZARDOUS WEATHER... * WIDESPREAD FROST IS EXPECTED BETWEEN 2 AM AND SUNRISE AS TEMPERATURES FALL INTO THE MID AND UPPER 30S. IMPACTS... * FROST MAY DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JK
387 WWUS73 KGRR 060734 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 AM EDT TUE MAY 6 2014 MIZ037>040-043>046-051-052-057>059-065>067-073-074-061200- /O.CON.KGRR.FR.Y.0002.000000T0000Z-140506T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM- GRATIOT-KENT-IONIA-CLINTON-BARRY-EATON-INGHAM-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT... GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS...HASTINGS... CHARLOTTE...LANSING...BATTLE CREEK...JACKSON 334 AM EDT TUE MAY 6 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... HAZARDOUS WEATHER... * WIDESPREAD FROST IS EXPECTED THROUGH SUNRISE AS TEMPERATURES REMAIN IN THE MID AND UPPER 30S. IMPACTS... * FROST MAY DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JK
740 WWUS73 KGRR 061155 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 755 AM EDT TUE MAY 6 2014 MIZ037>040-043>046-051-052-057>059-065>067-073-074-061300- /O.EXP.KGRR.FR.Y.0002.000000T0000Z-140506T1200Z/ MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MONTCALM- GRATIOT-KENT-IONIA-CLINTON-BARRY-EATON-INGHAM-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY... CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT... GREENVILLE...ALMA...GRAND RAPIDS...IONIA...ST. JOHNS...HASTINGS... CHARLOTTE...LANSING...BATTLE CREEK...JACKSON 755 AM EDT TUE MAY 6 2014 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. HAZARDOUS WEATHER... * TEMPERATURES WILL WARM RAPIDLY THIS MORNING. IMPACTS... * TEMPERATURES BRIEFLY DROPPED TO NEAR OR BELOW FREEZING IN SPOTS MAINLY NORTH OF US-10 AND ALSO NEAR JACKSON. * STEADY NORTHEAST WINDS OVERNIGHT PREVENTED SIGNIFICANT FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ TJT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at May 5, 1:47 PM EDT, 1 hour earlier.
Area forecast discussion, May 5, 1:47 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 147 PM EDT MON MAY 5 2014 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 120 PM EDT MON MAY 5 2014 PATCHY FROST IS EXPECTED OVER MOST OF SOUTHWEST LOWER MICHIGAN TUESDAY MORNING. FROST WILL BE WIDESPREAD INLAND OF LAKE MICHIGAN... NORTH OF INTERSTATE 96. THIS IS DUE TO A LARGE SURFACE HIGH PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS SOUTHWEST LOWER MICHIGAN INTO TUESDAY. THAT WILL RESULT IN MOSTLY CLEAR SKIED TONIGHT WITH LIGHT WINDS. A STRONG WARM FRONT IS EXPECTED TO HEAD NORTH INTO LOWER MICHIGAN WEDNESDAY. THE PUSH OF WARM AIR WILL SET OF THUNDERSTORMS WEDNESDAY MORNING. THOSE STORMS WILL LIFT NORTH AND EAST OUT OF THE AREA BY EARLY AFTERNOON. THAT WILL ALLOW TEMPERATURES TO SURGE TO NEAR 80 IN THE INTERSTATE 94 AREA IN THE AFTERNOON. WITH THE WARM FRONT WELL NORTH OF THE AREA THURSDAY AND THE COLD FRONT WELL WEST OF LAKE MICHIGAN...THURSDAY SHOULD BE PARTLY CLOUDY AND VERY WARM WITH HIGHS IN THE LOWER TO MID 80S INLAND OF LAKE MICHIGAN. SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THE COLD FRONT THURSDAY NIGHT INTO FRIDAY. && .UPDATE... ISSUED AT 120 PM EDT MON MAY 5 2014 I AM PLANNING ON ISSUING A FROST ADVISORY FOR MOST OF THE AREA NORTH OF INTERSTATE 96 WITH THE AFTERNOON FORECAST PACKAGE. SKIES SHOULD CLEAR BY MID EVENING AND WITH HIGH PRESSURE MOVING INTO THE AREA WINDS SHOULD BE LIGHT. I SEE LITTLE REASON LOWS SHOULD NOT GET INTO THE LOWER TO MID 30S OVER MOST OF THE AREA NORTH OF INTERSTATE 96. && .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 327 AM EDT MON MAY 5 2014 WILL CANCEL THE FROST ADVISORY EARLY. SEEING A FEW TEMPS IN THE UPPER 30S...BUT WITH THE CLOUD COVER THAT HAS MOVED IN EARLY THIS MORNING TEMPS SHOULD REMAIN FAIRLY STEADY NOW THROUGH DAYBREAK. A COUPLE OF VORT MAXES PASS THROUGH THIS MORNING AND EARLY AFTERNOON. FORECAST SOUNDINGS SHOW THE COLUMN EVENTUALLY MOISTEN UP...SO EXPECT WE WILL SEE SPOTTY LIGHT SHOWERS FOR AT LEAST THE FIRST HALF OF THE DAY...THEN THE SHOWERS WILL EXIT EARLY/MID AFTERNOON WITH THE SECOND VORT. REALLY NOT EXPECTING MUCH QPF... PROBABLY ONE OR TWO HUNDREDTHS. LATE THIS AFTERNOON THROUGH TUESDAY WILL BE DRY AS HIGH PRESSURE CENTERED OVER THE SUPERIOR REGION NOSES INTO THE CWA ALONG WITH A DRY NE FLOW. WE MAY SEE SOME FROST AGAIN TONIGHT...BUT DUE TO THE TIMING OF THE CLOUDS CLEARING IT IS NOT A SLAM DUNK. SEEMS LIKE THE MOST LIKELY AREA TO SEE FROST WOULD BE OVER THE NE CWA TOWARD BIG RAPIDS AND MT. PLEASANT. WILL HOLD OFF ON ANY HEADLINES FOR TONIGHT AND CONTINUE TO MONITOR CLOUD TRENDS. TUESDAY SUNSHINE AND A DRY AIRMASS SHOULD REBOUND TEMPS TO 60 TO 65. MOISTURE ADVECTION ARRIVE TUESDAY NIGHT INTO WEDNESDAY AS A WARM FRONT OVER SOUTHERN INDIANA TUESDAY EVENING MOVES TO NEAR I-94 BY WEDNESDAY EVENING. AN ANTICYCLONIC UPPER JET SHOULD SUPPLY FAVORABLE UPPER DIVERGENCE BY LATE TUESDAY NIGHT. ENOUGH ELEVATED INSTABILITY IS INDICATED FOR SCATTERED STORMS MAINLY LATE TUESDAY NIGHT...BUT THESE SHOULD NOT BE SEVERE. BETTER CHANCES FOR STRONG TO SEVERE STORMS COMES INTO WEDNESDAY. A LOW LEVEL JET MOVES IN AS DOES THE WARM FRONT. HOWEVER AT THIS POINT THE MODELS SHOW THE JET COMES IN EARLY IN THE DAY PRIOR TO MAX INSTABILITY OCCURRING. SEEMS LIKE THE BEST SEVERE POTENTIAL MAY BE ACROSS THE NORTHERN CWA...IF THESE TWO ELEMENTS COME TOGETHER. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 327 AM EDT MON MAY 5 2014 MODELS REMAIN CONSISTENT IN SHOWING WELL ABOVE NORMAL TEMPERATURES THURSDAY INTO FRIDAY AS A HIGH AMPLITUDE UPPER LEVEL RIDGE AND WARM SOUTHERLY FLOW IMPACTS THE REGION. SFC DEW POINTS NEAR 60 PUSH IN AS WELL...WHICH IS SOMETHING WE HAVE NOT SEEN IN AWHILE. THE SFC WARM FRONT WILL PROBABLY STILL BE DRAPED ACROSS THE AREA ON WEDNESDAY NIGHT INTO EARLY THURSDAY WITH A FEW SHOWERS/TSTMS STILL POSSIBLE ESPECIALLY NORTH OF I-96. THE BEST CHANCE OF ANY CONVECTION WITH THE WARM FRONT ON THURSDAY SHOULD BE ACROSS CENTRAL AND NRN LWR MI FROM ROUGHLY ROUTE 10 NORTH. ON FRIDAY A SHORTWAVE EJECTING NORTHEAST THROUGH MN AND WRN UPR MI WILL SEND A COLD FRONT EASTWARD THROUGH THE STATE. MODELS LOOK A BIT SLOWER WITH THIS FEATURE... NOT PASSING THROUGH UNTIL FRIDAY EVENING. IF THIS SLOWER TREND CONTINUES... HIGH TEMPS COULD REACH 80 AGAIN ON FRIDAY WITH POSSIBILITY OF A FEW STRONG TO SEVERE STORMS ALONG THE FRONT IN THE AFTERNOON/EVENING. TEMPS COOL DOWN FOR NEXT WEEKEND BEHIND THE FRONT... ALTHOUGH THE COLD ADVECTION IS NOT PARTICULARLY IMPRESSIVE AND TEMPERATURES SHOULD STILL BE PLEASANT AND CLOSE TO NORMAL IN THE UPPER 60S. SFC HIGH PRESSURE BUILDS IN LEADING TO MAINLY DRY CONDITIONS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 147 PM EDT MON MAY 5 2014 LIMITED IMPACTS TO AVIATION INTERESTS ARE EXPECTED FOR THE NEXT 24 HOURS AND BEYOND FOR THE TERMINALS. MID CLOUD COVER BASED AROUND 7-8K FT REMAINS OVERHEAD THIS AFTERNOON. THIS WILL GRADUALLY MOVE OUT INTO THE EARLY EVENING HOURS. SKIES SHOULD BECOME MAINLY CLEAR THEN FOR THE OVERNIGHT HOURS. HIGH CLOUDS WILL THEN SPREAD IN ACROSS THE AREA DURING THE DAY ON TUESDAY. WINDS WILL GENERALLY REMAIN OUT OF THE EAST AND REMAIN BELOW 10 KNOTS THROUGH THE PERIOD. KMKG COULD SEE A LAKE BREEZE DEVELOP FOR A FEW HOURS LATER THIS AFTERNOON. IT WILL SWITCH BACK TO THE EAST AFTER SUNSET AND REMAIN THERE THROUGH 18Z TUE. && .MARINE... ISSUED AT 120 PM EDT MON MAY 5 2014 I ADDED AREAS OF FOG TO THE NEAR SHORE FOR WEDNESDAY DURING THE DAY SINCE DEW POINTS SHOULD BE PUSHING INTO THE 50S. SINCE LAKE TEMPERATURE WILL LIKELY STILL BE IN THE UPPER 30S THAT WILL LIKELY RESULT IN FOG DEVELOPING. WINDS WILL APPROACH SMALL CRAFT CRITERIA WEDNESDAY MORNING BUT WITH EAST WINDS THE WAVE HEIGHTS SHOULD STAY UNDER 3 FEET. && .HYDROLOGY... ISSUED AT 120 PM EDT MON MAY 5 2014 THE RIVER LEVEL AT EVART IS BELOW BANK-FULL AND IS NOW EXPECTED TO SLOWLY FALL. OTHER THAN THAT... ANY RAINFALL THIS WEEK SHOULD NOT BE ENOUGH TO TRIGGER SIGNIFICANT RIVER RISES. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && UPDATE...WDM SYNOPSIS...WDM SHORT TERM...JK LONG TERM...MEADE AVIATION...NJJ HYDROLOGY...WDM MARINE...WDM
Hazardous weather outlook, May 5, 4:00 AM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 AM EDT MON MAY 5 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-060730- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 400 AM EDT MON MAY 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING TUESDAY NIGHT AND CONTINUING THROUGH FRIDAY EVENING. A ROUND OR TWO OF STRONG TO SEVERE STORMS COULD OCCUR WITHIN THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY THROUGH FRIDAY. LMZ844>849-060730- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 400 AM EDT MON MAY 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING TUESDAY NIGHT AND CONTINUING THROUGH FRIDAY EVENING. A ROUND OR TWO OF STRONG TO SEVERE STORMS COULD OCCUR WITHIN THIS TIME FRAME. AREAS OF DENSE FOG ARE ALSO POSSIBLE ON LAKE MICHIGAN THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY THROUGH FRIDAY. MEADE
Nearby
Frost Advisories in Michigan, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.